American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[2] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel C. Cohen and Peter Orlik. Gauss-Manin connections for arrangements, III Formal connections. Trans. Amer. Math. Soc. 357 (2005) 3031-3050. MR 2135734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1